# SDR SWAA2021021121852

- Difficulty date: October 8, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 147A7500
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS887 - BS947 RBL21 WL165. / CORROSSION ON FLOOR TO SIDEWALL SUPPORT FOUND OUT OF LIMITS DUE TO PROXIMITY TO HOLES. PRIMED PART BS887-947 LOCATED DRILLED & INSTALLED PER SRM 51-40-02-0G-0 SRM 51-40-05-0G-0; DWG 147A7500
